Saw the neurologist today. Apparently I’m having one of those rare drug interactions no one else gets. Symptoms include erratically high and low blood pressure, chest pain, numbness & tingling, dizziness, memory loss, slurred speech, muscle & joint pain, muscle spasms, and ringing in the ears. So that explains just about everything except the weird spiderwebby nerve-feelings in my knees, which might be explained by my use of all the weird new equipment my gym has recently brought in to replace the stuff I used to use. Picked up my new meds, but it’ll be 2 weeks (according to the neurologist, or more, according to the pharmacist) before I’m ready for exciting life events again. So if you’ve seen/continue to see me dropping off the radar for the next few weeks, now you know why.
Author: Lisa H.
Lisa Holcomb graduated from Texas A&M University in 1998 with a bachelor’s degree in English. She resides in East Texas with her husband, 3 boys, and 2 cats. She writes fantasy and science fiction for both young adult and adult audiences. She has written for numerous blogs, newsletters, and the occasional poetry magazine. She has spent the last couple decades blogging at various websites about growing up adopted and living and parenting with chronic illness, finally combining it all into one blog at http://lisaholcomb.net. Her first full length novel is nearing completion. View All Posts